# SDR CALA2025120311737

- Difficulty date: November 24, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 46,482 hours, 16,798 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS SIGNAL NOTED AT STAB RT SIDE HSS 157.10, FIRST CRACK L=0.416 INCH LOCATED TO 9.356INCH FWD FROM AFT SPAR, SECOND CRACK L=0.381INCH LOCATED TO 16.500 INCH FWD FROM AFT SPAR. (PERFORMED PERMANENT REPAIR AT RH HORIZONTAL STAB AT STAB STA 157.10 AND 16.5" FWD FROM AFT SPAR THIS REPAIR IS A CATEGORY "B",
